# SDR SWAA2021081545123

- Difficulty date: April 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FCB BS420 - BS440 RBL23 WL157. / CORROSION ON FWD SHIELD AT FCB BS420-BS440 RBL23 WL157 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED FWD SHIELD BS420-BS440 RBL23 PN#143A8126-21; PO#787952 IAW SRM 51-40-02 AND IAW DWG#143A0080
